# SDR C2XA97IA359

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971402202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LOWER FUSELAGE FAIRING SUPPORT FRAME 27 RIGHT CRACKED AT CHORD.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF CHORD IAW ATR-42 SRM 51-70-00 AND 51-21-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
